# SDR SWAA2022012760871

- Difficulty date: January 12, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED BAFFLE FWD CARGO BAY BS459 LBL20 WL156 ; / [01] CRACKED FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED BAFFLE CARGO BAY 459 LBL20 WL156 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED BAFLEE CARGO BAY BS 459 LBL20 WL156 PER SRM 51-40-05-0G-0 AND DWG 143A7505; OK TO INSTALL; [05] REMOVED BAFFLE CARGO BAY BS459 LBL20 WL156 PER SRM 51-40-02-0G-0; [06] VERIFIED CORRECTIVE ACTIONS 3-5.; [07] INSTALLED BAFFLE FWD CARGO BAY 459 LBL20 WL156 PER SRM 51-40-02-0G-0 AND DWG 143A7505; [08] UPDATED PARTS TABLE; [09] VERIFIED CORRECTIVE ACTION 7
